# SDR REXA2021111501013

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 32,803 hours, 32,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING COMPLIANCE OF TASK CARD CRJ200 53-160-615 (DETAILED INSPECTION OF THE LONGERON AT
FS424, A CRACK WAS FOUND ON THE IB FLANGE OF THE RH LONGERON, 4"" FWD OF FS424.0. THE CRACK EXTENDS FROM THE TOP FASTENER USED FOR ATTACHING THE REINFORCING ANGLE (ITEM 14, SRM 53-41-45, PAGE 11), DOWN TO THE LOWER FASTENER, THEN AROUND THE FLANGE RADIUS AND BACK UP THE AFT PART OF THE FLANGE WITH THE VISABLE CRACK ENDING WHERE THE REINFORCING ANGLE IS. THIS CRACK HAS BEEN CONFIRMED BY HFEC PER NDTM 51-20-06."
